D -modules and representation theory of Lie groups

Masaki Kashiwara

Annales de l'institut Fourier (1993)

  • Volume: 43, Issue: 5, page 1597-1618
  • ISSN: 0373-0956

How to cite


Kashiwara, Masaki. "$D$-modules and representation theory of Lie groups." Annales de l'institut Fourier 43.5 (1993): 1597-1618. <http://eudml.org/doc/75049>.

author = {Kashiwara, Masaki},
journal = {Annales de l'institut Fourier},
keywords = {representations; Harish-Chandra modules; -equivariant sheaves; -equivariant sheaves; flag manifolds; representations of real semisimple Lie groups},
language = {eng},
number = {5},
pages = {1597-1618},
publisher = {Association des Annales de l'Institut Fourier},
title = {$D$-modules and representation theory of Lie groups},
url = {http://eudml.org/doc/75049},
volume = {43},
year = {1993},

AU - Kashiwara, Masaki
TI - $D$-modules and representation theory of Lie groups
JO - Annales de l'institut Fourier
PY - 1993
PB - Association des Annales de l'Institut Fourier
VL - 43
IS - 5
SP - 1597
EP - 1618
LA - eng
KW - representations; Harish-Chandra modules; -equivariant sheaves; -equivariant sheaves; flag manifolds; representations of real semisimple Lie groups
UR - http://eudml.org/doc/75049
ER -


  1. [Bei] A. BEILINSON, Localization of representations of reductive Lie algebra, Proc. of ICM 1982, (1983), 699-716. Zbl0571.20032
  2. [BeiBer] A. BEILINSON and J. BERNSTEIN, Localization de g-modules, C.R. Acad. Sci. Paris, 292 (1981), 15-18. Zbl0476.14019MR82k:14015
  3. [BeiBerD] A. BEILINSON, J. BERNSTEIN and P. DELIGNE, Faisceaux Pervers, Astérisque, 100 (1982). Zbl0536.14011MR86g:32015
  4. [BoBr] W. BORHO and J.L. BRYLINSKI, Differential operators on homogeneous spaces, I, II, Invent. Math., 69 (1982), 437-476; ibid. 80 (1985), 1-68. Zbl0504.22015
  5. [FSh] A.I. FOMIN and N.N. SHAPAVALOV, A property of the character of real semisimple groups, Funct. Anal. Appl., 8 (1974), 270-271. Zbl0302.22017
  6. [HeC] HARISH-CHANDRA, 1. Representation of a semisimple Lie group on a Banach space I, Trans. Amer. Math., Soc., 74 (1953), 185-243, 2. The characters of semisimple Lie groups, ibid., 83 (1956), 98-163, 3. Invariant eigendistributions on semisimple Lie groups, ibid., 119 (1965), 457-508, 4. Discrete series for semisimple Lie groups I, Acta Math., 113 (1965), 241-318. 
  7. [Hi] T. HIRAI, Invariant eigendistributions of Laplace operators on real semisimple Lie groups II, III, Japan. J. Math., 2 (1976), 27-89, 269-341. Zbl0341.22006MR58 #28273a
  8. [HoK] R. HOTTA and M. KASHIWARA, 1. The invariant holonomic systems of the enveloping algebra of a semisimple Lie algebra, Invent. Math., 75 (1984), 327-358. 2. Quotients of the Harish-Chandra system by primitive ideals, Geometry of Today, Progress in Math., Birkhäuser Boston Inc., 60 (1985), 185-205. Zbl0538.22013MR87i:22041
  9. [K] M. KASHIWARA, 1. Character, character cycle, fixed point theorem and group representations, Advanced Studies in Pure Math., 14 (1988) 369-378, 2. Open problems in group representation theory, Proceeding of Taniguchi Symposium held in 1986, RIMS preprint 569, 3. Representation theory and D-modules on flag manifolds, Astérisque, 173-174 (1989), 55-109. 
  10. [KSp] M. KASHIWARA and P. SCHAPIRA, Sheaves on Manifold, Grundlehren der Mathematischen Wissenschaften, 292, Springer (1990). Zbl0709.18001
  11. [KSd] M. KASHIWARA and W. SCHMID, Equivariant derived category and representations of semisimple Lie groups, in preparation. Zbl0854.22014
  12. [KV] M. KASHIWARA and M. VERGNE, K-types and singular spectrum, in Non-Commutative Harmonic Analysis, Lecture notes in Math., Springer-Verlag, 728 (1979), 177-200. Zbl0411.22015MR81m:22022
  13. [M] B. MALGRANGE, Cohomologie de Spencer (d'après Quillen), Cours Fac. Sc. Orsay (1965-1966), Publ. sém. Math. d'Orsay (France 1966). 
  14. [Mt] T. MATSUKI, Orbits on affine symmetric speces under the action of parabolic subgroups, Hiroshima Math., J., 12 (1982), 307-320. Zbl0495.53049MR83k:53072
  15. [MUV] I. MIRKOVIĆ, T. UZAWA and K. VILONEN, Matsuki correspondence for sheaves, Invent. Math., 109 (1992), 231-245. Zbl0789.53033MR93k:22011
  16. [N] K. NISHIYAMA, Virtual characters and constant coefficient invariant eigendistributions on a semisimple Lie groups, Japan. J. Math. New Series, 12 (1986), 75-94. Zbl0668.22003MR89b:22025
  17. [Sd] W. SCHMID, Boundary value problems for group invariant differential equations, Elie Cartan et les Mathématiques d'aujourd'hui, Astérisque, (1985), 311-322. Zbl0621.22014MR87h:22018
  18. [SV] W. SCHMID and K. VILONEN, Character, fixed points and Osborn's conjecture, preprint. 
  19. [SW] W. SCHMID and J.A. WOLF, Globalizations of Harish-Chandra modules, Bulletin of AMS, 17 (1987), 117-120. Zbl0649.22010MR88g:22014
  20. [Se] J. SEKIGUCHI, Remarks on real nilpotent orbits of a symmetric pair, J. Math. Soc. Japan, 39 (1987), 127-138. Zbl0627.22008MR88g:53053

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.